Skip to main content

Research Repository

Advanced Search

The form of glacial cirques in the English Lake District, Cumbria.

Evans, I.S.; Cox, N.J.

Authors



Citation

Evans, I., & Cox, N. (1995). The form of glacial cirques in the English Lake District, Cumbria. Zeitschrift für Geomorphologie, 39, 175-202

Journal Article Type Article
Publication Date 1995
Journal Zeitschrift für Geomorphologie
Print ISSN 0372-8854
Publisher Schweizerbart Science Publishers
Volume 39
Pages 175-202
Public URL https://durham-repository.worktribe.com/output/1575146